# SDR SWAA2022022288718

- Difficulty date: December 18, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 46,319 hours, 23,194 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TRAILING EDGE; JUST ABOVE #3 FLAP TRACK; WIGGLE PLATE IS CRACKED AT I/B FASTENER HOLE. / REMOVED & REPLACED LH WING TE JUST ABOVE #3 FLAP TRACK WIGGLE PLATE IAW BOEING DWG 115A 2001 & SRM 51-40-02-0G-0 ATAG # 4 ER1871 A75370
